The empirical Bayes approach to statistical decision problems
Matematika, Tome 10 (1966) no. 5, pp. 122-140
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MAT_1966_10_5_a5,
author = {H. Robbins},
title = {The empirical {Bayes} approach to statistical decision problems},
journal = {Matematika},
pages = {122--140},
year = {1966},
volume = {10},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MAT_1966_10_5_a5/}
}
H. Robbins. The empirical Bayes approach to statistical decision problems. Matematika, Tome 10 (1966) no. 5, pp. 122-140. http://geodesic.mathdoc.fr/item/MAT_1966_10_5_a5/